# SDR UPS97822595

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN FS 90 LBL 66 WEB MEMBRANE CUSP AREA CRACKED BEYOND LIMITS.  TEMPORARY REPAIR INSTALLED.  REMOVED EXISTING REPAIR, REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW UPS EO DC8-5330-2159-B.
